MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; IMPLANTED DRUG DELIVERY PUMP

CODMAN & SHURTLEFF CODMAN 3000; IMPLANTED DRUG DELIVERY PUMP
Model Number AP03000H
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted and in use with the patient.The use of glycerin is indicated for use in the intera 3000 pump as specified in the ifu.Intera oncology is presently investigating the root cause of the reported incident and is in communications with the clinic about the results of the pump's flow study tests.The causes of this incident are inconclusive.Therefore, once we obtain updated information, we'll submit a supplemental report.
 
Event or Problem Description
Intera oncology, received a report from clinic of high residuals of glycerin in the pump.The clinic originally dispensed 30ml of glycerin to the pump.On (b)(6) 2024, on the patient's scheduled 6 week glycerol flush, the clinic flushed 26ml of residual.The glycerin lot number the clinic used was 0004605665 and the expiration date was october 2026.This lot was manufactured by alk laboratories.

Brand Name
CODMAN 3000
Common Device Name
IMPLANTED DRUG DELIVERY PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
ste 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
ste 300a
newton, MA 02459
MDR Report Key20486849
Report Number3015537318-2024-00086
Device Sequence Number3506671
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP03000H
Device Catalogue NumberAP03000H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight92 KG
Patient RaceWhite